# SDR LR7A2025030303713

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,744 hours, 20,796 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5315, FOUND AFT CARGO COMPARTMENT FS803 OVERHEAD RING SEGMENT CRACKED AT LBL2-RBL14, WL285. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-07.    NR# 0130.
